Natural transformations of the composition of Weil and cotangent functors

Volume 77 / 2001

Miroslav Doupovec Annales Polonici Mathematici 77 (2001), 105-117 MSC: 58A32, 58A20. DOI: 10.4064/ap77-2-1

Abstract

We study geometrical properties of natural transformations $T^AT^*\to T^*T^A$ depending on a linear function defined on the Weil algebra $A$. We show that for many particular cases of $A$, all natural transformations $T^AT^*\to T^*T^A$ can be described in a uniform way by means of a simple geometrical construction.

Authors

  • Miroslav DoupovecDepartment of Mathematics
    FSI VUT Brno
    Technická 2
    616 69 Brno, Czech Republic
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image